MathSciNet Relay Station
MathSciNet bibliographic data
MR709695 (84i:33010) 33A65
Al-Salam, W. A.; Verma, A. $q$-Konhauser polynomials. Pacific J. Math. 108 (1983), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement